MathSciNet Relay Station
MathSciNet bibliographic data
MR927004 (89c:34061) 34F05 (34C15 58F30 60H10 70L05)
Markus, L.; Weerasinghe, A. Stochastic oscillators. J. Differential Equations 71 (1988), no. 2, 288–314.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement